i have been taking cymbalta for 2 months,it is lifting my depression but still finding my anxities are high.I am on 60ml does anyone think this is too high and should be on 30ml or should I give it a bit longer to settle down.I read negertive reports on this drug and panic so its nice to read some possitives.I am also wondering if I was taken of estalapram too quick,took me off it it then one week later put me on cymbalta,I'm wondering is I am still getting withdrawals from from estalapram.Please no negertive comments please.x
I understand that although cymbalta can be great for depression and although everyone reacts differently to all meds,it can sometimes increase ones anxiety while starting out on the med.
I know you have being on it 8weeks now so you should be feeling the full effect of it by now,but if your anxiety is unbearable then i would suggest you go back to your doctor as this is one of the side effects listed for cymbalta. If you feel you can handle the anxiety and wait a couple more weeks to see,then do so,but if not then contact your doc. Its no good when a med is working for depression but increasing anxiety!!
Just my thoughts.
I wish you the best of luck and hope you start feeling better soon
Hello twiglet. I don't believe that the escitalapram (Lexapro) is still causing you to feeling your anxiety. Its been over two months and that drug, along with its side effects have left you physically. Theres not a trace left in your body. I believe that your dose of cymbalta should be dropped to 30mg. Very often, this works for a number of drugs where a person doesn't do well on a certain dose, instead of an increase, theres a decrease. If that doesn't work, theres trying out a new drug. Paxil might be one, zoloft another.They are all effective in thier use against anxiety. Best wishes,
twiglet, lets keep this short, for i am getting super tired. but for me, cymbalta made me feel like me skin was crawling. it made my symptoms and depression worse. i take 40 mg prozac daily and its wonderfull. and for my anxiety/panic attacks, xanax half mg as needed. another wonder drug. hang in there and keep comming here to the dc family cause we all care and want to help walk you thru anything your going thru. keep us posted. one last thing, it took about 4 days for the effects from the cymbalta to be out of my system and insomnia was one of them. not fun at all
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Feb 2012 • 2 answers
Updated 29 Sep 2010 • 6 answers
Updated 31 Aug 2012 • 2 answers
Updated 25 Nov 2012 • 2 answers
Updated 23 Jul 2013 • 2 answers